Search - Université Paris Dauphine Access content directly

Filter your results

15 Results
Structure: Internal structure identifier : 142796
Image document

Keller and Lieb-Thirring estimates of the eigenvalues in the gap of Dirac operators

Jean Dolbeault , David Gontier , Fabio Pizzichillo , Hanne Van Den Bosch
Preprints, Working Papers, ... hal-03803758v2
Image document

Existence of sign changing solutions for an equation with a weighted p-Laplace operator

Carmen Cortázar , Jean Dolbeault , Marta Garcia-Huidobro , Raul Manásevich
Nonlinear Analysis: Theory, Methods and Applications, 2014, 110, pp.1-22
Journal articles hal-00985507v2

Streaming Algorithms for Online Selection Problems

José Correa , Paul Dütting , Felix Fischer , Kevin Schewior , Bruno Ziliotto
Innovations in Theoretical Computer Science, 2021
Journal articles hal-02920558v1
Image document

Asymptotic estimates for the parabolic-elliptic Keller-Segel model in the plane

Juan Campos Serrano , Jean Dolbeault
Communications in Partial Differential Equations, 2014, 39 (5), pp.806-841
Journal articles hal-00706194v2
Image document

A functional framework for the Keller-Segel system: logarithmic Hardy-Littlewood-Sobolev and related spectral gap inequalities

Jean Dolbeault , Juan Campos Serrano
Comptes Rendus. Mathématique, 2012, 350 (21-22), pp.949-954
Journal articles hal-00706249v2

Prophet secretary through blind strategies

José Correa , Raimundo Saona , Bruno Ziliotto
Mathematical Programming, 2021, ⟨10.1007/s10107-020-01544-8⟩
Journal articles hal-02920490v1
Image document

Orbitally stable states in generalized Hartree-Fock theory

Jean Dolbeault , Patricio Felmer , Mathieu Lewin
Mathematical Models and Methods in Applied Sciences, 2009, 19 (3), pp.347-367
Journal articles hal-00250383v1
Image document

Compactness properties for trace-class operators and applications to quantum mechanics

Jean Dolbeault , Patricio Felmer , Juan Mayorga-Zambrano
Monatshefte für Mathematik, 2008, 155 (1), pp.43-66
Journal articles hal-00088819v1

Self-Adjointness of two dimensional Dirac operators on corner domains

Fabio Pizzichillo , Hanne van Den Bosch
Preprints, Working Papers, ... hal-02018711v1
Image document

Relative equilibria in continuous stellar dynamics

Juan Campos Serrano , Manuel del Pino , Jean Dolbeault
Communications in Mathematical Physics, 2010, 300, pp.765-788. ⟨10.1007/s00220-010-1128-2⟩
Journal articles hal-00450754v1
Image document

Monotonicity of the period and positive periodic solutions of a quasilinear equation

Jean Dolbeault , Marta García-Huidobro , Raúl Manásevich
Preprints, Working Papers, ... hal-03924391v2
Image document

A logarithmic Hardy inequality

Manuel del Pino , Jean Dolbeault , Stathis Filippas , Achiles Tertikas
Journal of Functional Analysis, 2010, 259 (8), pp.2045-2072. ⟨10.1016/j.jfa.2010.06.005⟩
Journal articles hal-00438199v1

Construction of a stable periodic solution to a semilinear heat equation with a prescribed profile

Fethi Mahmoudi , Nejla Nouaili , Zaag Hatem
Nonlinear Analysis: Theory, Methods and Applications, 2016, 131, pp.300-324
Journal articles hal-01252928v1

Prophet Secretary Through Blind Strategies

José Correa , Raimundo Saona , Bruno Ziliotto
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete Algorithms, 2019, ⟨10.1137/1.9781611975482.118⟩
Journal articles hal-01936568v1
Image document

The Euclidean Onofri inequality in higher dimensions

Manuel del Pino , Jean Dolbeault
International Mathematics Research Notices, 2013, 15, pp.3600-3611
Journal articles hal-00658665v1